Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 90, NWS Raleigh, NC

June 24, 2018Durham County, Orange County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 7:48 PM EDT for Durham County, Orange County, North Carolina. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 7:48 PM EDT (23:48 UTC)
Expired
Jun 24, 2018, 8:30 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Durham County, NC, Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:25 PM EDTTSTM WND DMGGorman, NCSEVERAL TREES DOWN ON ROADS INCLUDING RUTH STREET, REDWOOD ROAD, AND GEER STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS52 KRAH 242348
SVRRAH
NCC063-135-250030-
/O.NEW.KRAH.SV.W.0090.180624T2348Z-180625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
748 PM EDT SUN JUN 24 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Orange County in central North Carolina...
  Durham County in central North Carolina...

* Until 830 PM EDT

* At 747 PM EDT, a severe thunderstorm was located over Hillsborough,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Durham, Chapel Hill, Hillsborough, Carrboro, Efland, Lake Michie,
  Eno River State Park, Parkwood, Gorman and Schley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3616 7881 3600 7880 3587 7889 3586 7912
      3588 7924 3617 7926
TIME...MOT...LOC 2347Z 283DEG 11KT 3609 7915 

HAIL...<.75IN
WIND...60MPH
 
$$

77
3 follow-up statements
918 
WWUS52 KRAH 242357
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
757 PM EDT SUN JUN 24 2018

NCC063-135-250030-
/O.CON.KRAH.SV.W.0090.000000T0000Z-180625T0030Z/
Orange NC-Durham NC-
757 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHERN ORANGE AND SOUTHWESTERN DURHAM COUNTIES...

At 757 PM EDT, a severe thunderstorm was located over Hillsborough,
moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Efland, Eno River State
Park, Parkwood, Gorman, Bethesda and Cane Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3613 7881 3600 7880 3587 7889 3586 7912
      3588 7924 3603 7924 3614 7910
TIME...MOT...LOC 2357Z 290DEG 15KT 3606 7908 

HAIL...<.75IN
WIND...60MPH
 
$$

77
782 
WWUS52 KRAH 250010
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
810 PM EDT SUN JUN 24 2018

NCC063-135-250030-
/O.CON.KRAH.SV.W.0090.000000T0000Z-180625T0030Z/
Orange NC-Durham NC-
810 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHERN ORANGE AND SOUTHWESTERN DURHAM COUNTIES...

At 810 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Durham to Chapel Hill, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Durham, Chapel Hill, Carrboro, Parkwood, Gorman, Bethesda, Cane Creek
Reservoir, Eno River State Park and Lake Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3608 7881 3600 7880 3587 7889 3586 7912
      3588 7924 3600 7924 3611 7889
TIME...MOT...LOC 0010Z 292DEG 19KT 3604 7900 3591 7905 

HAIL...<.75IN
WIND...60MPH
 
$$

77
283 
WWUS52 KRAH 250021
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
821 PM EDT SUN JUN 24 2018

NCC063-135-250031-
/O.EXP.KRAH.SV.W.0090.000000T0000Z-180625T0030Z/
Orange NC-Durham NC-
821 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ORANGE AND
SOUTHWESTERN DURHAM COUNTIES WILL EXPIRE AT 830 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3608 7881 3600 7880 3587 7889 3586 7912
      3588 7924 3600 7924 3611 7889
TIME...MOT...LOC 0021Z 283DEG 11KT 3603 7896 3590 7901 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:35 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 24, 7:35 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
735 PM EDT Sun Jun 24 2018

.SYNOPSIS...
A weak cold front will move south into northern NC tonight, then
stall over central NC Monday. The front will then drift south
Tuesday and Tuesday night.

&&

NEAR TERM /THROUGH TONIGHT/...
As of 735 PM Sunday...

The very large severe storms that produced tree and crop damage over
the Coastal Plain and SE Sandhills have organized and were currently
tracking ESE along the NC Coast. Widely scattered strong to isolated
pulse type storms continued to develop over central NC. It appears
a limited isolated severe threat (mainly a pulse type damaging wind
threat) will continue along the pre-frontal trough that stretched SW
to NE across the Piedmont, and the outflow tracking NW toward this
trough over the eastern Piedmont. These may enhance convergence and
lift through mid to late evening. We will maintain the 20-30 POP
this evening, then reduce to less than 20 overnight. Lows in the
70s.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 410 PM Sunday...

Potential for a convectively active day Monday-Monday night. Some
model guidance suggest a MCV crossing eastern KY/northeast TN Monday
morning, passing overhead late Monday afternoon through Monday
evening. The atmosphere Monday afternoon projected to be moderately
to strongly unstable with MLCAPE 3000-3500 J/kg across the southern
counties, in vicinity of the stalled sfc front. One element Monday
that we are lacking today is shear. The latest NAM suggest bulk
shear on the order of 35-40kts over the region late Monday-Monday
evening. If this materializes, should see convection organize into a
decent bow or a QLCS capable of producing significant wind damage.
In addition, any storm/cell that intersects the sfc boundary will
have the potential to develop low level rotation, supportive of
short lived weak tornadoes. Plan to highlight the wind threat in the
HWO while the tornado threat appears too minimal to mention at this
time.

The convective scenario has the potential to evolve into a heavy
rain event as storms may train eastward along the stalled boundary
across the south well into the night Monday night. Due to recent dry
conditions across sections of the southern Piedmont and Sandhills,
do not anticipate a flood watch though would not be surprised if a
few urban/small stream flood advisories issued.

Temperatures Monday afternoon should average about a category cooler
most locations in anticipation of more cloud coverage and expected
convection. Highs should vary from 85-90 across the north, and 90-95
degrees across the south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 344 PM Sunday...

Tuesday and Tuesday night: The forecast for this period still remain
quite uncertain, as much of it will depend on what happens with the
MCS tracking through the Midwest into the TN Valley today/tonight.
Though the models differ, there is an indication that the upper
level wave and embedded disturbances will swing through portions of
central NC Tuesday into Tuesday evening. How long, where, and how
intense the convection is when it does so are hard to get a handle
on and will depend greatly on the surface boundary as convection
will be focused along it. There is a potential things could still be
quite active Tuesday, especially across the south and east, thus
have increased rain and thunder chances during that time. Keep in
mind, should the boundary set up along the SC/NC border, much of
Central NC could remain convection free. Temperatures will also
depend on the convection and associated cloud cover and outflow, but
for now expect Tuesday to be the "coolest" day of the period, with
highs in the mid 80s and lows in the mid 60s to around 70 degrees.

Wednesday through Sunday: Another, deeper, low will progress
eastward out of the Northern High Plains and into the Great Lakes on
Tuesday night/Wednesday. The trough will swing through the area on
Wednesday, pushing the previous low offshore and bringing another
round of convection into central NC. The upper level ridge will then
once again build east and northward over the region over the weekend
as the piedmont trough once again sets up. Convection during this
period, aside from mentioned above, will primarily be diurnal in
nature. Temperatures are expected to increase once again for the end
of the week into the weekend, with highs returning to the mid 90s
and lows in the mid 70s. Though it's a bit far out in time, heat
indices on Friday could once again approach/exceed heat advisory
criteria for points between the Triangle and Fayetteville.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 125 PM Sunday...

Generally VFR conditions outside of widely scattered storms this
evening, will become VFR after midnight.

A greater threat for scattered convection appears likely
Monday into Monday night as an upper disturbance dives sewd across
our region during prime heating. This system has the potential to
trigger scattered strong-severe storms with wind gusts 40-55kts
possible along with some hail. This convective threat appears
greatest in the 20Z Monday-04Z Tuesday time frame, with scattered,
weaker convection possible late Monday night into Tuesday morning,
especially in vicinity of KFAY.

Convection should be less numerous from mid week and beyond as an
area of high pressure strengthens just north of our region. The
presence of this system should inhibit afternoon convective
development, especially across the northern counties, with isolated-
scattered convection possible late in the day-early evening across
the far south-southeast. Otherwise VFR parameters anticipated for
much of the remainder of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/mlm
NEAR TERM...Badgett
SHORT TERM...WSS
LONG TERM...KC
AVIATION...BSD/WSS
Hazardous weather outlook, Jun 24, 4:42 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
442 PM EDT Sun Jun 24 2018

NCZ021>025-038>043-073>077-251000-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered strong to severe thunderstorms are possible Monday
afternoon into Monday evening. The main severe weather hazardous will
be locally damaging straightline winds and marginally large hail.
The severe weather threat appears greatest between 4 PM and 11 PM.
In addition, clusters of showers and thunderstorms late Monday night
will produce locally heavy rainfall, potentially leading to flooding
of streets and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday afternoon into Monday
evening.

NCZ007>011-026>028-251000-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ078-083>086-088-089-251000-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Isolated strong to severe thunderstorms will be possible through 9
PM. The primary severe weather threat will be locally damaging
downburst winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered strong to severe thunderstorms will be possible Monday
afternoon through Monday evening. the primary severe weather hazards
will be damaging straightline winds and marginally large hail. The
severe weather threat appears greatest between 4 PM and 11 PM. Later
Monday night, clusters of showers and thunderstorms will produce
locally heavy rainfall, potentially leading to flooding of streets
and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 24, 6:51 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
651 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     SALEMBURG               35.02N 78.50W
06/24/2018                   SAMPSON            NC   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN IN THE
            SALEMBURG AREA.

&&

NP
Local storm report, Jun 24, 6:52 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
652 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     CLINTON                 35.00N 78.33W
06/24/2018                   SAMPSON            NC   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN IN THE
            CLINTON AREA.

&&

NP
Special weather statement, Jun 24, 7:02 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
702 PM EDT SUN JUN 24 2018

NCZ008-025-026-041-242345-
Franklin NC-Durham NC-Wake NC-Granville NC-
702 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRANVILLE...
NORTHEASTERN WAKE...SOUTHERN DURHAM AND SOUTHWESTERN FRANKLIN
COUNTIES UNTIL 745 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm near
Durham, moving east at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Raleigh, Durham, Wake Forest, Rolesville, Youngsville, Falls Lake,
Gorman, and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3605 7824 3580 7836 3593 7898 3611 7894
TIME...MOT...LOC 2301Z 282DEG 40KT 3601 7887

77
Special weather statement, Jun 24, 7:23 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
723 PM EDT SUN JUN 24 2018

NCZ022>024-250015-
Guilford NC-Alamance NC-Orange NC-
723 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALAMANCE...ORANGE AND
EAST CENTRAL GUILFORD COUNTIES UNTIL 815 PM EDT...

At 723 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elon College, or near Burlington, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Chapel Hill, Burlington, Graham, Hillsborough, Carrboro, Mebane, Elon
College, Gibsonville, Haw River and Swepsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3612 7898 3586 7904 3586 7908 3597 7959
      3615 7957
TIME...MOT...LOC 2323Z 279DEG 24KT 3605 7950

77
Special weather statement, Jun 24, 7:29 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
729 PM EDT SUN JUN 24 2018

NCZ075-077-086-088-250030-
Hoke NC-Harnett NC-Moore NC-Cumberland NC-
729 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE...
SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND AND NORTHERN HOKE
COUNTIES UNTIL 830 PM EDT...

At 729 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southern Pines, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Fayetteville, Southern Pines, Fort Bragg, Pinehurst, Aberdeen, Pope
AFB, Spring Lake, Whispering Pines, Pinebluff and Foxfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3513 7956 3529 7955 3527 7886 3504 7891
TIME...MOT...LOC 2329Z 279DEG 24KT 3521 7942

77
Special weather statement, Jun 24, 7:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
730 PM EDT SUN JUN 24 2018

NCZ073-074-250030-
Stanly NC-Montgomery NC-
730 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND NORTHEASTERN
STANLY COUNTIES UNTIL 830 PM EDT...

At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving east at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Star, Richfield,
New London and Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3550 8030 3548 7976 3539 7974 3521 7977
      3533 8033
TIME...MOT...LOC 2330Z 277DEG 24KT 3541 8023

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:12 PM EDTSpecial Weather StatementRAHJohnston63 min
Jun 24, 2:47 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne43 min
Jun 24, 2:56 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne49 min
Jun 24, 3:14 PM EDTSpecial Weather StatementRAHRichmond61 min
Jun 24, 3:16 PM EDTSpecial Weather StatementRAHCumberland59 min
Jun 24, 3:42 PM EDTSpecial Weather StatementRAHHarnett63 min
Jun 24, 3:43 PM EDTSevere Thunderstorm WarningRAHHarnett47 min
Jun 24, 3:49 PM EDTSevere Thunderstorm WarningRAHCumberland, Johnston, Sampson, Wayne41 min
Jun 24, 4:05 PM EDTSpecial Weather StatementRAHScotland40 min
Jun 24, 4:21 PM EDTSevere Thunderstorm WarningRAHScotland24 min
Jun 24, 4:25 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne65 min
Jun 24, 4:38 PM EDTSpecial Weather StatementRAHCumberland37 min
Jun 24, 4:46 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson44 min
Jun 24, 5:27 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson63 min
Jun 24, 6:02 PM EDTSpecial Weather StatementRAHBladen43 min
Jun 24, 6:32 PM EDTSpecial Weather StatementRAHSampson58 min
Jun 24, 7:02 PM EDTSpecial Weather StatementRAHDurham43 min
Jun 24, 7:23 PM EDTSpecial Weather StatementRAHAlamance, Orange52 min
Jun 24, 7:29 PM EDTSpecial Weather StatementRAHHoke61 min
Jun 24, 7:30 PM EDTSpecial Weather StatementRAHMontgomery60 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.